Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A derivative test for finite solutions of games


Author: I. Glicksberg
Journal: Proc. Amer. Math. Soc. 4 (1953), 895-897
MSC: Primary 90.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0062409-9
MathSciNet review: 0062409
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Bohnenblust, S. Karlin, and L. S. Shapley, Games with continuous, convex pay-off, Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, Princeton University Press, Princeton, N. J., 1950, pp. 181–192. MR 0039226
  • [2] M. Dresher, S. Karlin, and L. S. Shapley, Polynomial games, Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, Princeton University Press, Princeton, N. J., 1950, pp. 161–180. MR 0039225
  • [3] Samuel Karlin, On a class of games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 159–171. MR 0058947
  • [4] H. W. Kuhn and A. W. Tucker, Contributions to the theory of games, Annals of Mathematics Studies, no. 24.
  • [5] John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, N. J., 1947. 2d ed. MR 0021298

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.0X

Retrieve articles in all journals with MSC: 90.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0062409-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society